# SDR SWAA2021040756982

- Difficulty date: March 18, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 20,784 hours, 9,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR PANEL140EF CORRODED UPPER SURFACE ON EDGES FROM STA 727D TO STA 727I RBL AND LBL 25 WL 155 / UPON INITAL INSPECTION FLOOR PANEL 140EF WAS FOUND OUT-OF-LIMITS. DAMAGE/CORROSION EXCEEDED THE 20 INCH MAX LIMIT FOR MATERIAL LESS THAN 0.10' THICK IAW B-737-800 SRM 51-10-02 & SRM 53-00-53-1A-1 FIG. 102. NEW FLOOR PANEL FABRICATED IAW B-DRAWING 453A2610 REV. D. MATERIAL IDENTIFIED AS 2024-T3 0.071' THICK IAW B-737-800 AMM 25-52-01-201-801. A-TAG A23938
